Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Compact generalized polygons and Moore graphs as stable graphs

Nils Rosehr

Vol. 11 (2010), No. 1, 157–185
DOI: 10.2140/iig.2010.11.157

We introduce stable graphs as a common generalization of compact generalized polygons with closed adjacency, stable planes and other types of graphs with continuous geometric operations; non-bipartite structures like Moore graphs are also included. Topological and graph-theoretical properties of stable graphs are established, and generalized polygons are characterized among all stable graphs by means of topological properties. Some results about Moore graphs, which might help to find infinite examples, are included.

topological generalized polygons, stable graphs, stable planes
Mathematical Subject Classification 2010
Primary: 51E12, 51H10
Received: 12 October 2008
Accepted: 13 October 2008
Nils Rosehr